Nursetiff, I started having joint pains while on Remicade, but was told it was not Remicade induced lupus but rather "Crohn's related arthritis." Mine did not go away after stopping Remicade treatments. From what I read online, it's called peripheral arthritis, as it's in my major joints and migrates. I was on crutches for about a month when it first happened.
Ultracet and arthritis meds (in addition to the Cimzia treatments I take) are what my rhemy prescribed but I ended up with 3 ulcers from the meds and still not as much relief as I would have hoped for. Salsalate and Celebrex did nothing but the ultracet helps some. I went through some horrible weeks during the winter, but started feeling much better once it warmed up. Until the last week and a half. Not sure if it is all the rain here right now or if maybe I'm losing response to the Cimzia (although the Crohn's is still being helped a great deal by the Cimzia).
So, I either get to try different arthritis meds (next option is Sulfasalazine) which will get me kicked out of the clinical trial I'm in and will possibly cause more ulcers or I get to try to wait it out a little longer and see if it's just from the rain. So, I feel your pain! I see my GI next week and will see what he says...hope he doesn't make me wait until my next rhemy appointment in July. I hope you find something that helps.
Post Edited (BillyLitt) : 5/7/2008 10:31:10 AM (GMT-6)